# SDR ASOA20170329006V

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 39,612 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LOWER BAGGAGE DOOR SILL BETWEEN FRAMES 65-68 CORRODED. REMOVED AND REPLACED IAW SRM 51-21-06. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
